4 doctors weighed in:
So every time I use Proactiv skin gets red and stings. Should I return it?
4 doctors weighed in

Dr. Michael Fisher
Dermatology
3 doctors agree
In brief: Proactiv
If you have an allergy to benzoyl peroxide, you may experience itching and develop a rash or irritation when using proactiv.
You should stop using the product altogether if this kind of reaction occurs. If the rash does not go away after you have discontinued using the product, you should consult your doctor.

In brief: Proactiv
If you have an allergy to benzoyl peroxide, you may experience itching and develop a rash or irritation when using proactiv.
You should stop using the product altogether if this kind of reaction occurs. If the rash does not go away after you have discontinued using the product, you should consult your doctor.
Dr. Michael Fisher
Dr. Michael Fisher
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
107,000 doctors available
Read more answers from doctors